# SDR AALA20130619001

- Difficulty date: June 19, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 456 hours, 67 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 6G FLOOR ILLUMINATION INOPERATIVE.  LIGHT ASSEMBLY AT SEAT CONNECTION LOOSE. RESEATED CONNECTOR.  OPERATIONS CHECKED NORMAL.
